# SDR UHLA2015021600112

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,598 hours, 18,202 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Aft Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR WILL NOT CLOSE. CLEANED AND LUBED AFT SERVICE DOOR HANDLE AS REQUIRED, OPS CHECK GOOD IAW AMM 52-12-00.
